Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what would be a reason clomid dose is lowered

So this is my second time taking clomid the first time was in december I was taking 2 50mg tabs a day for 5 days, I ened up having a miscarriage late january and I just got my period now and she has put me on 1 50mg tab a day for 5 days, my doctor called in the prescription so I haven't spoken to her I do plan on calling her tomorrow

Answer Question
 
bxmommy2be

Asked by bxmommy2be at 10:12 PM on Mar. 29, 2010 in Trying to Conceive

Level 5 (75 Credits)
Answers (1)
  • It could be they wrote the prescription wrong the first time or they think they over did it and want to start you out on a smaller dose. Usually when first doing clomid you start at 50mg a day and work your way up after a few months if no luck and then they bump you up at 50mg a time. *usually*
    chelleybeans

    Answer by chelleybeans at 11:16 PM on Mar. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN